Safety Gap. Money, Medicine and You. Fluoroquinolone News story

Here is a video that Bob G and I were in about fluoroquinolones. Ivanhoe produced this short news story.  The producer of this story told Bob and I that it will eventually be going out to over two hundred news stations across the country. After speaking to Mr. John Cherry, he has told me it would be fine to put this story on this blog.  

 http://ivanhoe.com/viewers/watch_video.cfm?vid=MB2979&title=The%20Safety%20Gap:%20Money,%20Medicine%20and%20You

I was disappointed with a few items in this story. First, they should have mentioned Cipro for Bob’s problems and that Cipro is also a fluoroquinolone that has a “black box” warning along with Levaquin.

 Secondly, I thought it was very irresponsible to have Tim Wells on this news piece saying that you don’t have to worry about reading drug labels. That the drugs on the market are safe. That was a very reckless statement by Tim Wells, former FDA employee. Drug labels should always be read. 

At least with this news story going out to a lot of news stations across the country it will help to spread the word on the dangers of fluoroquinolones. I will see if I can get Ivanhoe to do a follow-up story specifically on fluoroquinolones. Maybe they can get a victim or two from Cipro, Levaquin,  Avelox, or any other fluoroquinolone. Even though I didn’t agree with having Tim Wells in this news story I do very much appreciate Ivanhoe doing a story on this subject to help inform people about the dangers of these antibiotics. Cyndy Donaldson, from Ivanhoe, spent a lot of time with Bob G and I for this piece and she was really supportive of our cause and was great to work with. Many thanks to her, Mr. John Cherry, and Melissa Medley.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

One Response to “Safety Gap. Money, Medicine and You. Fluoroquinolone News story”

  1. Jacqueline says:

    Hi There,
    Just wanted to let you know that on April 29th 2009 my dad (73 YO) took a 2nd dose of a 7 day course (500 mg/pill) treatment of Levaquin.
    Little did any of us suspect what constant torture it would send him into!!!
    He had pretty much all of the symptoms mentioned by the other unsuspecting victims that also injested this poison.
    Luckily (3 weeks after) a friend of mine mentioned that she had gone to a physical therapist that helped remove all the pain she had been experiencing from her sciatica nerve. I drove my dad to see her and immediately he started to improve. He has been to see her once a week since then ( 3 treatments so far) and he is at least 50 % improved. The other thing that we did was to ‘up’ the dosage of all the supplements that he was taking (something my mom should have done before ever considering giving him this antibiotic…. but you know how it goes, everyone wants a ‘magic pill’ because it is normally so much more potent and therefore faster …. that it was all right !!! ) At least one good thing came out of this… a GREAT lesson learned !!!! I also ordered him a chelation product, a DNA repairing product and a heavy duty glutathione. He was on a kefir probiotic even before he took the ‘magic pill’ . He has another appointment with his PT next week. She feels that is all he will need unless something flares up again. She has been giving him certain exercises to do, so that he can break up and release the remaining toxins in his system. The type of PT is called PRRT (Primal Reflex Release Technology ) I pray this information helps some of you out there. OH …. I guess I should say that I am not licensed to be recommending anything to anyone…. just wanting to share what my dad has done and how it has helped him…. which may or may not help any of you … but I sure hope it does !!!! BLESSINGS !

Leave a Reply


Design by Aaron Melvin